MAUDE Adverse Event Report: O&M HALYARD, INC. K-C STERLING TEXTURED GLOVE L 100; STERLING NITRILE EXAM GLOVES

O&M HALYARD, INC. K-C STERLING TEXTURED GLOVE L 100; STERLING NITRILE EXAM GLOVES
Model Number 53140
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Local Reaction (2035)
Type of Reportable Event Serious Injury
Event or Problem Description
An employee reported that while wearing gloves they smelled a chemical and started coughing immediately.The employee had difficulty breathing.There were odors also reported from garbage where gloves were disposed of previously.These odors triggered more coughing and difficulty breathing from the employee.The reporter indicated there was medical intervention taken, but they were unwilling or unable to provide further details with us when asked.
 
Additional Manufacturer Narrative
The product involved in the event was not available for return.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.
 
Additional Manufacturer Narrative
Nine dispenser boxes were returned by complainant for evaluation.There was no odor noted on the gloves themselves; however, odor was detected on the dispenser boxes (packaging).Retained samples from the same lot were evaluated.There was no odor noted on the gloves or dispenser boxes (packaging).A cpm (complaints per million) trending evaluation was performed, the cpm was within control limits and there were no negative trends for this issue noted.A device history record evaluation was performed and no contributing issues were noted, the product documentation concluded product was manufactured according to approved specifications and passed all inspections.No root cause was identified.The complaint incident will be trended and monitored for future continual improvement needs.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
K-C STERLING TEXTURED GLOVE L 100
Common Device Name
STERLING NITRILE EXAM GLOVES
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
SAFESKIN MEDICAL & SCIENTIFIC (THAILAND) LTD.
200 moo 8 kanchanavanich road
tambol prik, amphur sadao
songkhla, thailand 90120
TH   90120
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key18307319
Report Number9614175-2023-00001
Device Sequence Number6615573
Product Code LZC
UDI-Device Identifier30680651531408
UDI-Public30680651531408
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K081089
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number53140
Device Catalogue Number991053140
Device Lot NumberSM3028ZZZ_29C
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer12/22/2023
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown